Jump to content
CrazyBoards.org

Recommended Posts

I am new to this site.  I am BP2 and I just started on geodon.  I have been experiencing muscle weakness in my hands and some tremors.  I sometimes seem to have this feeling like I am shaking inside my body.  I know this is strange, but I just don't what else it could be.  I did take serequel, but I was so drowsy into the next day that I couldn't take it. 

rushedmom

Link to comment
Share on other sites

APs aren't particularly mild medications.  You can usually expect to have have to put up with some side effects.  They do often get better over time though.

If after a few weeks side effects are worse rather than better, call your doc.  You can usually trust your gut.  If something about the effect of a medication feels just really wrong, it may well be.  You shouldn't have to put up with any long term side effects that are worse than moderately annoying.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...